# SDR YENA2025062700659

- Difficulty date: June 27, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 24,718 hours, 7,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 939445
- Condition: No Test
- Location: Zone 200
- Part time: 5,097 hours, 1,568 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2752, SJU-TPA.(DURING MAINTENACE) "EMERGENCY LIGHT TEST FAILED 10WL BATTERY; REMOVED & REPLACED EMERGENCY LIGHT BATTERY FIN (10WL) PER AMM 33-51-38"
